# SDR ASAA201904296164

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,184 hours, 4,944 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LT ILLUMINATED - RAN QRH - WHEN TURNED BACK - OVERHEAT LT REMAINED OFF. GROUNDED - YES. WINDOW HEAT OPS CHECKS OK. REF B737-900 AMM 30-41-00.
